I have been on the pill for four years and have never had any breakthrough bleeding. I have also read that the longer you are on the pill the more it is effective.
As previous anonymous said, the longer you are on Birth Control the more the effectiveness, provided you take your pills as scheduled. Breakthrough bleeding after years of use could mean that you might need to change the pill again because it may not be right for your system anymore. Contrary to what most people think, breakthrough bleeding is not an indication that the pill is any less effective. Good luck.
microgynon ed can cure break through bleeding
Break through bleeding (also know as implantation bleeding) is when the fertilised egg implants in the built-up lining of the uterus. This often causes some of the blood vessels in the lining to burst, which causes the bleeding
Yes antibiotics can interfere with the effectiveness of oral contraceptives. The break through bleeding can be from the pill alone (a common side effect) or due to the antibiotics.
Yes this is break-through bleeding.
Hello. Spottingis usually called irregular bleeding, spotting or break through bleeding. Its only called break through bleeding when taking birth control pills. Its a good idea to rule out pregnancy when this happens.
Hi This sounds like break-through bleeding and should not be happening. If you have missed any pills then this can cause break-through bleeding. If you haven't missed any pills see your Doctor and do not have unprotected sex.
yes consult your doctor
Implantation bleeding and break through bleeding. Very common and nothing to worry about. If you are still concerned, see your ObGyn.
Spotting after your period can happen for a variety of reasons:Break through bleeding from birth controlBreak through bleeding from plan bPregnancyLeft over blood from your periodUrinary tract infectionRough intercourse or foreplay
no....they may be side effects of the birth control.
Although few antibiotics decrease the effectiveness of birth control (examples are rifampin, griseofulvin, and some HIV medications), even those that don't cause a decrease in effectiveness may cause irregular bleeding. This bleeding will stop soon after you stop the antibiotics; there is no need to stop your birth control or "take a break" if bleeding starts. Contact your health care provider or pharmacist to clarify any interactions between medications that you are using.
Get on a pill to regulate your cycles Get on a pill to regulate your cycles
Yes, it is possible. Some women do have break through bleeding after they conceive.
This could be because you've experienced break through bleeding or that you are pregnant. Its most likely break through bleeding though if you haven't missed any pills. Break through bleeding usually occurs because the pills aren't working properly or the hormone dosage isn't high enough for you. See your doctor about increasing the dosage or starting a different BCP.
Hi there. Bleeding while on active pills can happen for several reasons. It can be because your pregnant, because your not on a high enough dose or because you have experienced break through bleeding. Break through bleeding is quite common. So dont be alarmed. You need to do a pregnancy test to rule out pregnancy. Then see your doctor or GYNO about the bleeding you have experienced.
all birth control methods apart fom condoms can cause irregular break through bleeding. it is normal
This could be break through bleeding from the pill, or bleeding because your pregnant or because the dosage of the pill isn't strong enough for you.
It's difficult to say. You shouldn't be experiencing break through bleeding unless you've missed pill(s).
You may be experiencing break through bleeding, implantation bleeding, Urinary tract infection or a vaginal infection.
Yes there is a chance you could be pregnant. You may be experiencing break through bleeding or late implantation bleeding. Do a test. Good luck.
Break through bleeding is common when you miss a pill or more. Because you have been bleeding for 14 days you need to see your doctor and rule out pregnancy and possibly chance the doseage of your BCP.
Rockets have a narrow top to reduce friction while trying to break through the atmosphere.
The hymen can break usually through sexual intercourse for the first time. There would be some slight bleeding after it has broken.
Break through bleeding/spotting. It is caused by birth control pills, pregnancy, hormonal imbalance etc
Break through bleeding means the pills are not working, and that you CAN get pregnant.
Ask questions, submit answers, leave comments
Earn points for using the site
Customize your profile
Already have an account? Log in